So for the past 3 weeks I have been on a gluten free/sugar free candida diet (very strict). 8 days ago I went off my rifampin and minocycline.
Last night I took a Diflucan (I plan on doing 200mg a day.. is that enough?) and wow...
-head movements -sinuses widely opened up which rarely happens (even though theres no congestion) then all of the sudden tons of pressure in my face. Twitches/skin crawling on my legs. Pain in my right eye (I still have it)... there were a few second I felt like I was drunk. -Random stabbing pains -This morning I have bloating and some stomach pains
Does this prove that I have been right? Or are these just side effects?
My appointment is next week, and I have decided that if she doesn't make a change to my protocol and really take me seriously, I am done. It is in and out every month for 30 minutes, and I really feel like all I am is $200 in her pocket.
Posted by surprise (Member # 34987) on :
Yep, sure can be. For me especially the bloating and stomach pains. Make sure to keep your bowels moving,
and detox - liver supplements too. Don't know how big you are, but that dose is the highest end I've seen, 1x a day.
Posted by Lymetoo (Member # 743) on :
Don't do more than 200mg a day.. and I would space it out...
Doctors don't seem to realize how harmful the candida can be to us.
Be sure to have your liver function checked every few months while on the Diflucan.
do a quick search of the drug's side effects so you know what to look for...